Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Continuous pain in shoulder, shortness of breath, elevated sed rate. What is the cause?

I currently have a pain in my right shoulder that just doesn t go away. I have had shortness of breath for about two weeks. Two weeks ago I was in the hospital because of great upper chest pain . In the hospital, a chest x-ray and cat scan of the chest area, ekg s and a heart monitors showed nothing concrete. An elevated sed rate was the only sign that something was or had been going on.
Asked On : Wed, 18 Jul 2012
Answers:  1 Views:  192
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Internal Medicine Specialist 's  Response
Dear friend, welcome to HCM.
all your symptoms are also indicative of some gall bladder/ liver pathology,
not sure.
do you get fever, nausea? jaundice/ indigestion?
has an ultrasound or CT sacn of the abdomen done?
if not , pl. rule it out as hepato biliary pain is usually referred to rt . shoulder and diagnosis is often missed/ mis-directed.
pl. let me know the follow -up.also results of all tests done.
am concerned about your problem and would be glad to help.
get well.
Answered: Wed, 18 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor